# SDR SIMA20240905002

- Difficulty date: September 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E054409 - SSI 53-10-027? RH MAIN FLOOR SUPPORT IS CORRODED BTW FR 15 AND FR 16. (LEVEL 2 CORROSION)  FOUND CORROSION TO RH MAIN FLOOR BEAM BTW FR 15-16 TO BE BEYOND LIMITS IAW EMB 175 SRM 53-10-10. REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER AND REINFORCEMENT ANGLE IAW EMB 175 SRM 53-10-10 REPAIR 3 FIGURE 202 SHEET 1.
